Publicação: The hierarchical model of branch planning with random coefficients
Nenhuma Miniatura disponível
Data
1998-07-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Maik Nauka/interperiodica
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
We consider the management branch model where the random resources of the subsystem are given by the exponential distributions. The determinate equivalent is a block structure problem of quadratic programming. It is solved effectively by means of the decomposition method, which is based on iterative aggregation. The aggregation problem of the upper level is resolved analytically. This overcomes all difficulties concerning the large dimension of the main problem.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Computer and Systems Sciences International. New York: Maik Nauka/interperiodica, v. 37, n. 4, p. 622-630, 1998.